# SDR FDEA202504170607

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 34,994 hours, 19,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FR11-FR13A Y730 FLOOR SUPPORT CORRODED.  REPLACED THE CORRODED FLOOR SUPPORT AT MAIN DECK FR11-FR13A Y730 WITH NEW PART   PER A300-600F SRM51-40-21. THIS IS CATEGORY A REPAIR.      MINOR REPAIR IAW FEDEX GMM6-2-100
